# SDR MWE2008F00012

- Difficulty date: July 16, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Misinstalled
- Location: Inverter
- Component: Inverter
- Component part number: 2544000501
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY POWER SWITCH ON, AC EMERGENCY POWER BUSS OFF LIGHT ILLUMINATED.  FOUND INVERTER WIRES MISWIRED.  REMOVED AND REPLACED EMERGENCY INVERTER.  (K)
